| Model Number |
760P |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Codes |
Cancer (3262); Unspecified Respiratory Problem (4464)
| Date of Event |
10/12/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information that the patient alleging lung disease and cancer (carciniod tumor).There was no report of medical intervention.The manufacturer was made aware of this complaint through a representative of the customer.The device has not been returned to the manufacturer.At this time, no further investigation can be requested at this time.If any additional information is received, a supplemental report will be filed.
Additional Manufacturer Narrative
In the previous report the manufacturer has reported incorrect information in 510k and box d: fda product code, common device name, recall (z) number (rfb) was after reviewed it was determined that it was incorrect.510k has been updated in this report.Box d: fda product code, common device name, recall (z) number (rfb) has been updated in this report.